Fever Accompanied By Heel Pain And Migraine?
Morning, I want to ask. I treated with complaints of fever, headaches (migraine) and heel pain, especially when I wake up in the morning. Without checking the pressure and without a stethoscope (just being asked) I was given a prescription for the drug Meloxicam (7.5 mg), Ibuprofen (400 mg) and Sodium Diclofenac (50 mg). Is a combination of recipes like that safe to eat, because after I browse these drugs have more or less the same function. If such drugs are dangerous what should I avoid to be taken together. Before and after I thank you
Good morning, thanks for asking at HealthReplies.com. The three drugs that you mentioned do have more or less the same function, with ibuprofen having other functions as well as fever-reducing, and the other two can also be anti-inflammatory. Usually the administration of drugs with a similar function like this is done when the doctor considers that the disease experienced by the patient is quite severe, or the patient is an old patient who is indeed a doctor who has been observed regularly and it is known that one type of drug is not enough.
In your case, if you are not one of them, it is true that for the beginning you should not use all three at once. You may choose ibuprofen first, considering its effect as a fever-lowering, and for the other two drugs, use one of them first only if the pain arises and use as directed.
If it still does not work, do not immediately use a third drug, but check with your doctor again as a second opinion. Tell them that you have already been given these three drugs. Your handling will be adjusted accordingly.
Meanwhile, avoid cigarettes, get enough rest, multiply the consumption of food and warm drinks, manage stress well, consume enough water, make sure you minus the right eye when you use glasses, and not too long in front of the monitor. So, hopefully answering your question.